# SDR 97UAL900129

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 3181001605
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MAIN GEAR EXTENSION THERE WAS NO GREEN INDICATION ON THE LEFT MAIN.  THE LIGHT WOULD NOT TEST.  NORMAL GEAR EXTENSION ON SECOND ATTEMPT.   REPLACED LEFT GEAR LIGHT ASSEMBLY DUE TO FAILED.  CHECKED O.K. ON GEAR SWING.
